DOI 10.1046/j.1537-2995.1996.36496226153.x
Anaphylaxis after treatment with recombinant factor VIII.
Аннотация
BACKGROUND
Treatment of hemophilia patients with recombinant factor VIII concentrates has not previously been associated with anaphylaxis.
STUDY DESIGN AND
METHODS
A 5-week-old boy with severe hemophilia A developed dyspnea, cyanosis, hypotension, and a diffuse urticarial rash following treatment with a recombinant factor VIII (Recombinate). To identify the cause of anaphylaxis in this patient, the vial lot was examined for the presence of endotoxin, and a checkerboard immunoblotting technique was used to test serum and/or plasma samples from the patient and mother for the presence of antibodies (IgA, IgG, IgE, and IgM) to Recombinate-related antigens (recombinant factor VIII, von Willebrand factor, human serum albumin, Chinese hamster ovary proteins, bovine serum albumin, mouse monoclonal anti-human factor VIII, polyethylene glycol 3350), and to ethylene oxide, the agent used to sterilize the infusion equipment.
RESULTS
No immune response directed against the Recombinate-related antigens or ethylene oxide that could be associated with the anaphylactic reaction was identified. Endotoxin was not present upon rabbit pyrogen testing of the therapeutic product.
CONCLUSION
These studies failed to show any association between Recombinate and the onset of the allergic reaction. This seems to be the first reported case of anaphylaxis following the infusion of a recombinant form of factor VIII concentrate.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.